메뉴 건너뛰기




Volumn 24, Issue 3, 1996, Pages 1300-1323

The strong law of large numbers for a Brownian polymer

Author keywords

Brownian motion; Coupling; Self avoiding process

Indexed keywords


EID: 0030353307     PISSN: 00911798     EISSN: None     Source Type: Journal    
DOI: 10.1214/aop/1065725183     Document Type: Article
Times cited : (26)

References (8)
  • 1
    • 0001451318 scopus 로고
    • A sharper form of the Borel-Cantelli lemma and the strong law
    • DUBINS, L. and FREEDMAN, D. (1965). A sharper form of the Borel-Cantelli lemma and the strong law. Ann. Math. Statist. 36 800-807.
    • (1965) Ann. Math. Statist. , vol.36 , pp. 800-807
    • Dubins, L.1    Freedman, D.2
  • 6
    • 0000904596 scopus 로고
    • Self-avoiding random walk: A Brownian motion model with local time drift
    • NORRIS, J. R., ROGERS, L. C. G. and WILLIAMS, D. (1987). Self-avoiding random walk: a Brownian motion model with local time drift. Probab. Theory Related Fields 74 271-287.
    • (1987) Probab. Theory Related Fields , vol.74 , pp. 271-287
    • Norris, J.R.1    Rogers, L.C.G.2    Williams, D.3
  • 7
    • 0013133747 scopus 로고
    • On coupling of Markov chains
    • PITMAN, J. (1976). On coupling of Markov chains. Z. Wahrsch. Verw. Gebiete 35 315-322.
    • (1976) Z. Wahrsch. Verw. Gebiete , vol.35 , pp. 315-322
    • Pitman, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.